# SDR SWIA200514353

- Difficulty date: January 8, 2005
- Submitted: January 12, 2005
- Operation: Air carrier
- Aircraft: N235SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120310
- Aircraft time: 20,124 hours, 29,461 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Actuator
- Part number: 3431001001
- Part serial: 0230
- Condition: Malfunctioned
- Location: Nacelle Flap
- Part time: 10,672 hours, 16,215 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

BOTH NACELLE FLAPS INDICATE DISAGREEMENT WHEN RETRACTED.  REMOVED & REPLACED LEFT NACELLE FLAP ACTUATOR AS REQUIRED IAW MM 27-50-00.  OPERATIONAL CHECK GOOD.
